# SDR SWAA2012111409332

- Difficulty date: November 9, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 37,694 hours, 25,709 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Rub Strip
- Part number: 5910401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER BANANA FAIRING HAS CRACKED RUBSTRIP AT FWD END 81-20.  REMOVED LT LOWER BANANA FAIRING REMOVED & REPLACED RUBSTRIP RE-INSTALLED LEFT LOWER BANANA FAIRING IAW B717 AMM 55-10-01 AND 55-10-02.
